# SDR SWAA2024080221153

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 34,520 hours, 16,524 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: None
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS FWD SERVICE DOOR SLIDE VELCRO COVER FOR PULL HANDLE TUCKED UP IN SLIDE.  INSPECTED FWD SERVICE DOOR SLIDE PULL HANDLE COVER PER AMM 22-66-00. NO DEFECTS NOTED AT THIS TIME.
